# SDR CALA0100454

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 18,772 hours, 9,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT CREASE BEAM AT STA 360 - 390.  THE CREASE BEAM WAS REMOVED AND REPLACED IAW SRM 51-40-00.
